Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 35, NWS Bismarck, ND

January 11, 201122 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Jan 11, 2011, 2:19 PM MST for 22 counties in North Dakota. It took effect at Jan 11, 2011, 5:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 2:19 PM MST (21:19 UTC)
In effect from
Jan 11, 2011, 5:00 PM MST
Expired
Jan 12, 2011, 11:00 AM MST
In force
18 hr
Issued by
NWS Bismarck, ND
All 22 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 130 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WWUS43 KBIS 112119
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CST TUE JAN 11 2011

...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT...

.BITTERLY COLD TEMPERATURES AND A WESTERLY WIND AROUND 5 MPH WILL
COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES AGAIN TONIGHT
THROUGH TUESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA.
EXPECT LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO.

NDZ001-002-009-010-017>021-031>034-040>046-120530-
/O.NEW.KBIS.WC.Y.0035.110112T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
319 PM CST TUE JAN 11 2011 /219 PM MST TUE JAN 11 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/
WEDNESDAY. 

* EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES AT
  TIMES...TONIGHT THROUGH WEDNESDAY MORNING...WITH VALUES TO 40
  BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

KINNEY
7 follow-up statements
889 
WWUS43 KBIS 120006
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
606 PM CST TUE JAN 11 2011

...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT...

.BITTERLY COLD TEMPERATURES AND A WESTERLY WIND AROUND 5 MPH WILL
COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES AGAIN TONIGHT
THROUGH TUESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH
DAKOTA. EXPECT LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO.

ALREADY THIS EVENING...IN THE WEST...WIND CHILLS WERE 25 TO 35
BELOW. OVER CENTRAL NORTH DAKOTA...WIN CHILLS WERE 15 TO 25
BELOW...BUT WILL CONTINUE TO FALL AS TEMPERATURES DROP OFF THIS
EVENING. IF YOU VENTURE OUT THIS EVENING...WEAR A HAT AND GLOVES
AND COVER ALL EXPOSED SKIN.

NDZ001-002-009-010-017>021-031>034-040>046-121030-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
606 PM CST TUE JAN 11 2011 /506 PM MST TUE JAN 11 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ WEDNESDAY...

* EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES AT TIMES... 
  TONIGHT THROUGH WEDNESDAY MORNING...WITH VALUES TO 40 BELOW 
  ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
TWH
780 
WWUS43 KBIS 120401
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1001 PM CST TUE JAN 11 2011

...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT...

.BITTERLY COLD TEMPERATURES AND A WEST WINDS AROUND 5 MPH WILL
COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH TUESDAY
MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT
LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO.

LATE THIS EVENING...WIND CHILLS WERE RANGING FROM AROUND 25 BELOW
IN THE CENTRAL...TO 35 BELOW IN THE WEST. WIND CHILLS CAN BE
EXPECTED TO DROP T0 30 BELOW CENTRAL TO AROUND 40 BELOW WEST LATE
TONIGHT. IF YOU VENTURE OUT TONIGHT OR EARLY TUESDAY MORNING...WEAR
A HAT AND GLOVES AND COVER ALL EXPOSED SKIN.

NDZ001-002-009-010-017>021-031>034-040>046-121215-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
1001 PM CST TUE JAN 11 2011 /901 PM MST TUE JAN 11 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ WEDNESDAY... 

* EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES THROUGH
  WEDNESDAY MORNING...WITH VALUES TO 40 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
TWH
457 
WWUS43 KBIS 120714
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
114 AM CST WED JAN 12 2011

...VERY COLD WIND CHILLS WEST AND CENTRAL THE REST OF TONIGHT AND
WEDNESDAY MORNING...

.SUB ZERO TEMPERATURES AND WEST WINDS AROUND 5 MPH WILL COMBINE
TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH WEDNESDAY MORNING
OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD
DROP TO NEAR 40 BELOW IN SOME AREAS.


NDZ001-002-009-010-017>021-031>034-040>046-121515-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
114 AM CST WED JAN 12 2011 /1214 AM MST WED JAN 12 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* WIND CHILLS OF 30 TO 40 BELOW CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. 

&&

$$
113 
WWUS43 KBIS 120939
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
339 AM CST WED JAN 12 2011

...VERY COLD WIND CHILLS WEST AND CENTRAL THIS WEDNESDAY MORNING...

.SUB ZERO TEMPERATURES AND WEST WINDS AROUND 5 MPH WILL COMBINE
TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH THE MORNING OVER
WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD DROP
TO NEAR 40 BELOW IN SOME AREAS.

NDZ001-002-009-010-017>021-031>034-040>046-121745-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
339 AM CST WED JAN 12 2011 /239 AM MST WED JAN 12 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* WIND CHILLS OF 30 TO 40 BELOW CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$
972 
WWUS43 KBIS 121123
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
523 AM CST WED JAN 12 2011

...VERY COLD WIND CHILLS WEST AND CENTRAL THIS WEDNESDAY
MORNING...

.SUB ZERO TEMPERATURES AND WINDS AROUND 5 MPH WILL COMBINE TO
PRODUCE VERY COLD WIND CHILL VALUES THROUGH THE MORNING OVER
WESTERN AND MUCH OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD DROP
TO NEAR 40 BELOW IN SOME AREAS. IF YOU VENTURE OUTSIDE...DRESS IN
LAYERS AND COVER ALL EXPOSED SKIN.

NDZ003-004-011-012-022-035-121800-
/O.EXA.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
RENVILLE-BOTTINEAU-WARD-MCHENRY-SHERIDAN-BURLEIGH-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER...
MCCLUSKY...BISMARCK
523 AM CST WED JAN 12 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* WIND CHILLS OF 30 TO 40 BELOW ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

NDZ001-002-009-010-017>021-031>034-040>046-121800-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON
523 AM CST WED JAN 12 2011 /423 AM MST WED JAN 12 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* WIND CHILLS OF 30 TO 40 BELOW ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

AYD
505 
WWUS43 KBIS 121609
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1009 AM CST WED JAN 12 2011

...VERY COLD WIND CHILLS WESTERN HALF OF NORTH DAKOTA THIS MORNING...

.SUB ZERO TEMPERATURES AND SOUTHERLY WINDS OF 5 TO 10 MPH ARE
PRODUCING VERY COLD WIND CHILL VALUES THIS MORNING OVER THE
WESTERN HALF OF NORTH DAKOTA. WIND CHILLS ARE 40 BELOW IN SOME
AREAS. IF YOU VENTURE OUTSIDE...DRESS IN LAYERS AND COVER ALL
EXPOSED SKIN.

NDZ004-012-022-035-046-121715-
/O.CAN.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
BOTTINEAU-MCHENRY-SHERIDAN-BURLEIGH-EMMONS-
INCLUDING THE CITIES OF...BOTTINEAU...TOWNER...MCCLUSKY...
BISMARCK...LINTON
1009 AM CST WED JAN 12 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

WINDS ARE CALM OR VERY LIGHT THIS MORNING ACROSS AREAS FROM
BOTTINEAU...TO WING AND LINTON...AND ARE NOT STRONG ENOUGH TO
PRODUCE WIND CHILLS MEETING ADVISORY CRITERIA. 

$$

NDZ001>003-009>011-017>021-031>034-040>045-121800-
/O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...
MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
1009 AM CST WED JAN 12 2011 /909 AM MST WED JAN 12 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* WIND CHILLS TO 40 BELOW WILL CONTINUE LATE THIS MORNING...BEFORE
  SLIGHT WARMING AROUND MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.

&&

$$

KINNEY
196 
WWUS43 KBIS 121801
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1201 PM CST WED JAN 12 2011

...SLIGHTLY WARMER ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON...

.WIND CHILL VALUES HAVE WARMED SLIGHTLY ACROSS WESTERN NORTH
DAKOTA...AND WIND CHILL ADVISORY CRITERIA IS NO LONGER BEING MET.
HOWEVER...COLD CONDITIONS WILL PERSIST THIS AFTERNOON WITH LOWEST
WIND CHILLS TO 20 BELOW ZERO.

NDZ001>003-009>011-017>021-031>034-040>045-121915-
/O.EXP.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...
MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
1201 PM CST WED JAN 12 2011 /1101 AM MST WED JAN 12 2011/

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/
TODAY. 

* CONDITIONS WILL NOT BE AS COLD ACROSS WESTERN NORTH DAKOTA THIS
  AFTERNOON. EXPECT LOWEST WIND CHILL VALUES AROUND 20 BELOW ZERO.

$$

KINNEY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 11:16 AM MST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 11, 11:16 AM MST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1216 PM CST TUE JAN 11 2011

.UPDATE...
UPDATE FOR EXPIRED ADVISORY AND OTHER MINOR CHANGES.

&&

.DISCUSSION...
MINOR UPDATES FOR TEMP/CLOUD TRENDS. THIN LOW CLOUDS ARE STARTING
TO BREAK UP A BIT...ESPECIALLY WEST...WHILE LIGHT SNOW/FLURRIES
ARE CONTINUING CENTRAL AND EAST.

&&

.AVIATION...
AREAS OF MVFR CIGS AND ISOLD IFR CIGS PERSIST ACROSS WEST AND
CENTRAL NORTH DAKOTA...ALONG WITH SCT MVFR-IFR VIS IN LIGHT SNOW.
SNOW SHOULD GRADUALLY COME TO AN END WEST TO EAST ALONG WITH
SLIGHTLY IMPROVING CIGS/VIS THROUGH THIS AFTERNOON AND INTO EARLY
THIS EVENING. HOWEVER...MVFR CIGS WILL LIKELY PERSIST THROUGH MUCH
OF TONIGHT...ESPECIALLY OVER CENTRAL AND EASTERN TERMINALS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE/DISCUSSION...KINNEY
AVIATION...NJH
Hazardous weather outlook, Jan 11, 11:36 AM MST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CST TUE JAN 11 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-121200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1236 PM CST TUE JAN 11 2011 /1136 AM MST TUE JAN 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
CENTRAL NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ARCTIC HIGH PRESSURE WILL CONTINUE TO MOVE EAST INTO THE REGION
TONIGHT. EXPECT VERY COLD TEMPERATURES IN THE 20S BELOW
ZERO...MAINLY SOUTH AND WEST OF THE MISSOURI RIVER. OVERNIGHT WIND
CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED IN THIS AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ARCTIC AIR WILL COVER THE NORTHERN PLAINS THROUGH MOST OF THE
WEEK. SUBZERO TEMPERATURES COMBINED WITH LIGHT WINDS WILL CAUSE
VERY COLD WIND CHILLS AT TIMES. SEVERAL IMPULSES WILL BRING CHANCES
OF SNOW TO THE AREA LATE THIS WEEK THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KINNEY

In the hours before

Local storm report, Jan 11, 8:50 AM MST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
950 AM CST TUE JAN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             BOTTINEAU               48.83N 100.44W
01/11/2011  M1.2 INCH        BOTTINEAU          ND   CO-OP OBSERVER

            24HR SNOWFALL...1.2 INCHES THROUGH 9AM TUESDAY.

&&

KSIMOSKO

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.